# SDR TSAA0253258

- Difficulty date: December 18, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 65458181
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED AREA AND VERIFIED CRACK REMOVED USING HFEC.  FABRICATED THREE FILLERS AND A REPAIR DOUBLER FROM 2024-T3 AS SHOWN IN FIGURE 1, MAINTAINING 2D EDGE MARGIN.  MAINTAINED A MINIMUM .5 INCH OUTSIDE CORNER RADIUS AND MINIMUM 2 INCH INSIDE CORNER RADIUS.  FINISH ALL BARE ALUMINUM WITH ALODINE AND TWO COATS OF BMS 10-79 TYPE II, PRIMER.  INSTALLED FILLERS AND DOUBLERS WITH FASTENERS INDICATED IN FIGURES 1, 2 AND TABLE 1.  APPLIED FILLET SEAL OF BMS 5-95 SEALANT AROUND EDGES OF REPAIR.  REPAIR COMPLETED IAW ECO 3250, DEVIATION A1.  AIRCRAFT RETURNED TO SERVICE.  WINDOW FRAME P/N 65-458181 BS 360L UPPER AND LOWER AND P/N 65-46525 BS 380L UPPER AND LOWER.(M)
